# SDR 39LA201301150001

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N955BW
- Make and model: Frchld SA227DC
- Aircraft serial: DC821B
- Aircraft time: 30,084 hours, 32,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED, COULD NOT PRESSURIZE ABOVE 4.0 DIFFERENTIAL AT ALL ALTITUDES.  ACFT RETURNED TO FIELD.  CREW ALSO REPORTS FRONT DOOR SEAL UPPER AFT LEAKS.  SEALED AIRFRAME LEAKS IN FORWARD BULKHEAD AND WINDSHIELD, OPS.  CHECKED PRESSURIZATION SYS IAW MM 21-30-00.  CHECKS GOOD.
